# SDR SIMA20201130002

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 36,954 hours, 32,600 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING BOARDING A BUNCH OF SMOKE CAME INTO CABIN & FLIGHT DECK.  APU FAIL CAUTION SHORTLY AFTER & IT SHUT ITSELF DOWN.  APU WAS RUNNING WHEN ARRIVED AT AIRCRAFT.  C/A: C/W WORKSCOPE, REF NRWC 905-ORD-05100,905-ORD-05101,AND 905-ORD-05104 REF NRWC 905-ORD-05098 FOR APU RAR, OPERATIONS CHECK LEAK CHECK GOOD.  NO SMOKE OR ORDER NOTED IN CABIN OR FLIGHT DECK AT THIS TIME END.
